Vertex full balance index set of graphs

Devadas, N C and Gowtham, H J and Dsouza, Sabitha and Bhat, Pradeep G (2020) Vertex full balance index set of graphs. Advances in Mathematics: Scientific Journal, 9 (6). pp. 3247-3264. ISSN 2332-2071

[img] PDF
9389.pdf - Published Version
Restricted to Registered users only

Download (289kB) | Request a copy
Official URL: https://doi.org/10.37418/amsj.9.6.5

Abstract

Let G beagraphwithvertexset V (G) andedgeset X(G). Consider the set A = {0,1,2}. A labeling f : V (G) → A induces a partial edge labeling f∗ : X(G) → A defined by f∗(xy) = f(x), if and only if f(x) = f(y), for each edge xy ∈ X(G). For i ∈ A, let vf(i) = |{v ∈ V (G) : f(v) = i}| and ef∗(i) = |{e ∈ X(G) : f∗(e) = i}|. Alabelingf ofagraphGissaidtobe3-vertexfriendly if|vf(i)−vf(j)|≤ 1, for all i ∈{0,1,2}. The 3-vertex full balance index set of a graph G is denoted by FBI3v(G) and is defined as{ef∗(i)−ef∗(j),for i,j = 0,1,2 : f∗ runs over all 3-vertex friendly labeling f of G}. In paper, we study 3vertex full balance index set and 3-vertex balance index set of some families of graph.

Item Type: Article
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 21 Aug 2020 09:14
Last Modified: 21 Aug 2020 09:14
URI: http://eprints.manipal.edu/id/eprint/155567

Actions (login required)

View Item View Item